MathSciNet Relay Station
MathSciNet bibliographic data
MR1263126 (95f:57045) 57R20 (15A63 58E05 58F05)
Cappell, Sylvain E.; Lee, Ronnie; Miller, Edward Y. On the Maslov index. Comm. Pure Appl. Math. 47 (1994), no. 2, 121–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement